# SDR AMTA200500706

- Difficulty date: September 17, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN SMOKING, GALLEY G1B.  CLEANED SPILLS IN OVEN.  RAN AT 450 DEGREES FOR 20 MINUTES, NO SMOKE NOTED.  (M)
